Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 02-03-2010, 04:32 PM
talkinglion talkinglion is offline
Junior Member
 
Join Date: Feb 2010
Posts: 1
Unhappy Avelox - wasted money - wasted days

2010
4:17 PM
I have had a bad cough for the past six weeks - went to the doctor and was prescibed an antibiotic which I took for 7 days and the cough got no better. Went to him again 2 days ago and he prescribed Avelox 400 mg " just in case there was infection omewhere that was missed by oher antibiotic." I felt horrible within a couple of hours and had to go to bed. I slept an hour and the rest of that night was awful - I felt very nervous and dizzy. My legs were restless and I felt awful. I had bad diarhea the next day and had a hard time working. Took another pill last night and could not sleep. I woke up feeling dizzy and weak today and decided to see if other people have felt like this (online). Other people have! I just called doctor office to leave the message that I won't be taking more of this. ( doubt he will respond.) It is very expensive and I hate to waste my money - but I don't want to waste my life either. Why would a doctor prescribe such a miserable drug unless your life was threatened if you did not take it? The pages of warnngs supplied when I picked up the prescription were scarey - but I trusted the doctor's wisdom - duh me. I guess I have killed all my "good bacteria" now and I still have my cough. He also gave me a prescription for Omeprazole "just in case " the cough is caused by acid reflux. Too much "just in cases" to suit me. I had better get back to prayer and faith in God - faith in the doctor is not helping much with any ailments I have.

Last edited by talkinglion; 02-03-2010 at 04:33 PM. Reason: spelling errors
Reply With Quote
Reply

Bookmarks

Tags
avelox, awful, nervous, sleepless

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:48 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.